|HIV drus & Interferon
Mar 4, 2010
I have M.S and am on an interferon Beta injection.Is the probability of joint pain atributed to M.S. or do HIV drugs play a part?
Response from Dr. Henry
Most HIV drugs do not cause discrete joint pain-much more often due to interferon or other conditions-recommend evaluation by your HIV doc to further define what is causing your joint pain. KH
JUST BEEN DIAGONOSED WHAT MEDS DO YOUR RECOMMEND TO AVOID LIPOATROPHY AND SIDE EFFECTS
- How Long Does It Take For Hiv To Show Up In Your System?
- Symptoms Of Aids Related Complex
- If You Have Hiv But You Are Undetectable Can You Still Give Someone Hiv While Having Sex?
- Yeast Infection And Genital Warts
- White Vinegar To Treat Bacterial Vaginosis
- What Kind Of Skin Problems Can You Have If You Have Gonorrhea?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.